your views from my symptoms- do i appear over or under medicated on levo 175mg/200mg alternate days.have changed back to activas from mercry

about week ago as was very symptomatic and thought it might be the mercury.Also have finished antbiotics 1wk ago and have gradually reduced prednisilone dose down over a few weeks from 40mg-now on 4mg. symptoms im getting are a gain in wieght ,fluid retention,frequent trips to loo (not diarreah)lots of wind :(. panic attacks and dizziness when outside.terrible hot flushes and sweating. feeling of butterflys in stomach and shaky hands. Terrible hunger even after eating and im the wife from hell!!! no sex drive and so bitchy and short tempered with every one.HELPx

5 Replies

  • Could this be linked in with menopausal problems as well ? Are you at that age? XX

  • i am 56 but went through menopause(or thought i did ) before my TT in january for Goitre. Also had hysterectomy 10 years ago. The brain fog and my eyesght is also bad in the last few weeks which i forgot to mention

  • I'll wait and see what others say XX

  • As you are having clinical symptoms, I suggest you ask your GP for a new blood test to check your levels as you could be undermedicated as all of the above sound like clinical symptoms of hypo. Maybe the GP would consider adding some T3 to your levo?

  • They could also be symptoms of over medication on T4 - something is not right. You may be taking too much T4 (levo) and not converting to T3. I agree you need a blood test.

    Too much T4 caused me to have some unpleasant symptoms - some of the ones you have listed above. I have now reduced the T4 and added a small dose of T3. This seems to be a better balance for me.

You may also like...